HUANG Zheng-hong. On Cauchy Problems for the RLW Equation in Two Space Dimensions[J]. Applied Mathematics and Mechanics, 2002, 23(2): 157-164.
Citation: HUANG Zheng-hong. On Cauchy Problems for the RLW Equation in Two Space Dimensions[J]. Applied Mathematics and Mechanics, 2002, 23(2): 157-164.

On Cauchy Problems for the RLW Equation in Two Space Dimensions

  • Received Date: 2000-08-30
  • Rev Recd Date: 2001-11-09
  • Publish Date: 2002-02-15
  • A cnoidal wave solution of the two dimensional RLW equation of are obtained by elliptic integral method, and the some estimations the uniqueness and the stability of the periodic solution with both x, y to the Cauchy problem are proved by the priori estimations.
  • loading
  • [1]
    Benjamin T B,Bona J L,Mahony J J.Model equations for long wave in nonlinear dispersive systems[J].Philos Trans Roy Soc London Ser A,1972,272:47-78.
    [2]
    Albert J.Dispersion of low-energy waves for the generalized Benjamin-Bora-Mahong equation[J].J Differential Equations,1986,63:117-134.
    [3]
    尚亚东.二维RLW方程SRLW方程的显式精确解[J].应用数学,1998,11(3):1-5.
    [4]
    Oberhettinger F.Fourier Expansions[M].New York/London:Academic Press,1973.
    [5]
    Courant R,Hilbert D.Methods of Mathematical Physics[M].Vol Ⅰ,New York:Interscience,1953.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2262) PDF downloads(885) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return